MAUDE Adverse Event Report: APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-235-H
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system (235cm) was used during an emr closure procedure performed on (b)(6) 2024.After deployment of the first tack during the procedure, significant resistance (tension on suture) was felt coming out of the colonoscope.When the second tack was loaded and advanced through the scope, it became stuck to the first tack.While attempting to separate the second tack, the first tack dislodged.The procedure was completed with another x-tack device.There were no patient complications as a result of the event.
 
Additional Manufacturer Narrative
Imdrf code a0406 captures the reportable event of tangled.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20030749
Report Number3005099803-2024-03971
Device Sequence Number18284205
Product Code PKL
UDI-Device Identifier20811955020777
UDI-Public20811955020777
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Model NumberXTACK-235-H
Device Lot NumberAF05211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/22/2024
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown